# SDR CA120408002

- Difficulty date: February 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,288 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: C8187B
- Condition: Failed
- Location: Fuel
- Part time: 1,329 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AUXILIARY FUEL PUMP WARNING LIGHT CAME ON IN FLIGHT.  AUXILIARY FUEL PUMP REPLACED.
